MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CERVICAL PLATE VARIABLE SELF-TAPPING SCREW DIAM. 4X14MM (2X)

MEDACTA INTERNATIONAL SA CERVICAL PLATE VARIABLE SELF-TAPPING SCREW DIAM. 4X14MM (2X)
Catalog Number 03.70.055
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994)
Date of Event 07/19/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 16 august 2018; lot 1620085: (b)(4) items manufactured and released on 26 july 2016 expiration date: 2021-07-12 no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in complainant of pain 3 months after primary: the screw had broken.It is unknown if the patient will be revised at all.Update jul 31, 2018 from the agent: the surgeon is planning on revising this patient but is not going to go anterior, surgeon is going to elect to just go posterior and add some screws and rods.
 
Additional Manufacturer Narrative
On october 15, 2018 no additional information will be obtained about this case.
 
Additional Manufacturer Narrative
Clinical evaluation performed by medical affairs director on 14 september 2018 few months after surgery the patient was complaining about pain.One of the screws was found to be broken.We cannot establish from the documentation provided if tbone fusion took place or not yet the documentation is not sufficient to enable a proper evaluation of potential clinical causes for this episode.

Brand Name
CERVICAL PLATE VARIABLE SELF-TAPPING SCREW DIAM. 4X14MM (2X)
Common Device Name
VARIABLE SELF-TAPPING SCREW
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key7793274
Report Number3005180920-2018-00609
Device Sequence Number1249413
Product Code KWQ
UDI-Device Identifier07630030840333
UDI-Public07630030840333
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K140361
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/12/2021
Device Catalogue Number03.70.055
Device Lot Number1620085
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/19/2018
Supplement Date Received by Manufacturer07/19/2018
07/19/2018
Initial Report FDA Received Date08/17/2018
Supplement Report FDA Received Date09/14/2018
11/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;